# SDR SWAA091361

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 76,212 hours, 71,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND SKIN CRACKED AT BS 270, STR 9L.  REPAIRED SKIN PER SWA EA.
